# SDR IPXA2025102298127

- Difficulty date: October 5, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5378103821400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SIDE SUPPORT BETWEEN FR 38 AND FR38.1 LH, Y2462 CRACKED. REMOVAL FUNNEL FROM FRAME 34 TO FRAME 38 AND FROM FRAME 38 TO FRAME 38.2 IAW  SRM 51-40-21 AND AIPC 25-58-04-85B. FLOOR SIDE SUPPORT WAS REMOVED FROM FR 38 TO FR 38.1 LH IAW A300-600 SRM 51-40-21.  SIDE SUPPORT LH BETWEEN FR38 FR38.1 WAS INSTALLED IAW SRM 51-40-21. FUNNEL ASSY WAS PERFORMED IAW AIPC 25-58-04 AND SRM 51-40-21.
